# SDR COMA2009021650080

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 21,599 hours, 17,979 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7120312
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM RDU RECEIVED, NR 1 HYDRAULIC SYSTEM EDP CAUTION, LOW PRESS CAUTION AND QUANTITY READING ZERO.  A/C RETURNED TO RDU LANDED SAFELY.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM PRESS LINE FOR NR 1 EDP.
